Alert archive / Georgia / Frost Advisories in 2013
Frost Advisory 4, NWS Atlanta, GA
NWS Atlanta, GA issued this frost advisory at Oct 23, 2013, 3:49 AM EDT for 61 counties in Georgia. It took effect at Oct 24, 2013, 2:00 AM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Oct 23, 2013, 3:49 AM EDT (07:49 UTC)
- In effect from
- Oct 24, 2013, 2:00 AM EDT
- Expired
- Oct 24, 2013, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS Atlanta, GA
All 61 counties
Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Madison County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Putnam County, GA, Rockdale County, GA, Spalding County, GA, Taliaferro County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, Walton County, GA, Warren County, GA, White County, GA, Whitfield County, GA, Wilkes County, GA
The radar
The Atlanta radar (KFFC), 71 km from the middle of the area, began a volume at 07:51 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1318 m above ground
- 0-6 km bulk shear
- 71 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
801 WWUS72 KFFC 230749 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 349 AM EDT WED OCT 23 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073- 231600- /O.NEW.KFFC.FR.Y.0004.131024T0600Z-131024T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 349 AM EDT WED OCT 23 2013 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT THURSDAY. * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO FORSYTHE TO WARRENTON. * TEMPERATURES...MINIMUM TEMPERATURES WILL RANGE FROM THE LOWER TO MIDDLE 30S. * TIMING...THURSDAY MORNING FROM 2AM TO 9AM. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
2 follow-up statements
303 WWUS72 KFFC 240403 AAA NPWFFC URGENT - WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1203 AM EDT THU OCT 24 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>068-070>073- 241300- /O.CON.KFFC.FR.Y.0004.131024T0600Z-131024T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-FORSYTH-HALL-BANKS-JACKSON-MADISON-POLK-PAULDING-COBB- NORTH FULTON-GWINNETT-BARROW-CLARKE-OCONEE-OGLETHORPE-WILKES- HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-WALTON- NEWTON-MORGAN-GREENE-TALIAFERRO-HEARD-COWETA-FAYETTE-CLAYTON- SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-WARREN-TROUP- MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA... LAWRENCEVILLE...ATHENS...CARROLLTON...DOUGLASVILLE...EAST POINT... DECATUR...CONYERS...COVINGTON...NEWNAN...PEACHTREE CITY... GRIFFIN...MILLEDGEVILLE 1203 AM EDT THU OCT 24 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO FORSYTHE TO WARRENTON. * TEMPERATURES...IN THE UPPER 30S. * TIMING...THURSDAY MORNING FROM 2AM TO 9AM. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
939 WWUS72 KFFC 240827 NPWFFC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE PEACHTREE CITY GA 427 AM EDT THU OCT 24 2013 GAZ001>009-011>016-019>021-030>032-041-042-241630- /O.NEW.KFFC.FR.Y.0005.131025T0800Z-131025T1300Z/ /O.NEW.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/ /O.CON.KFFC.FR.Y.0004.000000T0000Z-131024T1300Z/ DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS- CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW- CHEROKEE-POLK-PAULDING-COBB-HARALSON-CARROLL- INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND... ROME...CARTERSVILLE...MARIETTA...CARROLLTON 427 AM EDT THU OCT 24 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 9 AM EDT FRIDAY. A FREEZE WATCH HAS ALSO BEEN ISSUED. THIS FREEZE WATCH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM CARROLLTON TO CLEVELAND. * TEMPERATURES...LOW TO MID 30S THIS MORNING AND FRIDAY...AND BELOW FREEZING ON SATURDAY MORNING. * TIMING...EACH MORNING FROM 2AM TO 9AM. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ022>025-027-033>038-043>048-052>055-057-241630- /O.NEW.KFFC.FZ.A.0003.131026T0600Z-131026T1400Z/ /O.CON.KFFC.FR.Y.0004.000000T0000Z-131024T1300Z/ FORSYTH-HALL-BANKS-JACKSON-MADISON-NORTH FULTON-GWINNETT-BARROW- CLARKE-OCONEE-OGLETHORPE-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE- WALTON-NEWTON-HEARD-COWETA-FAYETTE-CLAYTON-HENRY- INCLUDING THE CITIES OF...GAINESVILLE...ATLANTA...LAWRENCEVILLE... ATHENS...DOUGLASVILLE...EAST POINT...DECATUR...CONYERS... COVINGTON...NEWNAN...PEACHTREE CITY 427 AM EDT THU OCT 24 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WATCH IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FREEZE WATCH...WHICH IS IN EFFECT FROM LATE FRIDAY NIGHT THROUGH SATURDAY MORNING. * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO CRAWFORD. * TEMPERATURES...IN THE 30S THIS MORNING AND FRIDAY MORNING AND MID 20S TO NEAR FREEZING SATURDAY MORNING. * TIMING...EACH MORNING FROM 2AM TO 9AM. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. A FREEZE WATCH MEANS CONDITIONS ARE FAVORABLE FOR A FREEZE EVENT IN AND CLOSE TO THE WATCH AREA. THOSE WITH AGRICULTURAL INTERESTS IN THE WATCH AREA SHOULD MAKE PREPARATIONS TO PROTECT SENSITIVE VEGETATION AND YOUNG TREES. && $$ GAZ039-049>051-056-058>062-066>068-070>073-241300- /O.CON.KFFC.FR.Y.0004.000000T0000Z-131024T1300Z/ WILKES-MORGAN-GREENE-TALIAFERRO-SPALDING-BUTTS-JASPER-PUTNAM- HANCOCK-WARREN-TROUP-MERIWETHER-PIKE-LAMAR-MONROE-JONES-BALDWIN- INCLUDING THE CITIES OF...GRIFFIN...MILLEDGEVILLE 427 AM EDT THU OCT 24 2013 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * LOCATIONS...MAINLY ALONG AND NORTH OF A LINE FROM LA GRANGE TO FORSYTH TO WARRENTON. * TEMPERATURES...IN THE 30S. * TIMING...THIS MORNING FROM 2AM TO 9AM. * IMPACTS...THOSE WITH SENSITIVE OUTDOOR PLANTS SHOULD MAKE PREPARATIONS TO PROTECT VEGETATION. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS EXPECTED. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this frost advisory went out at Oct 23, 3:40 AM EDT, 9 minutes earlier.
Area forecast discussion, Oct 23, 3:40 AM EDT, 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 340 AM EDT WED OCT 23 2013 .SHORT TERM /TODAY THROUGH THURSDAY/... VERY QUIET CONDITIONS EXPECTED THROUGH THE SHORT TERM. DEEP TROUGH IN PLACE ACROSS THE EASTERN HALF OF THE COUNTRY...WITH TROUGH AXIS RIGHT OVER GEORGIA AS WE START THE SHORT TERM. SURFACE FRONT HAS EXITED THE AREA AND IT IS JUST A MATTER OF A SHORT LAG BEFORE THE REALLY COOL AND DRY AIRMASS PUSHES IN. WITH SUCH A STRONG TROUGH ALOFT...THE RESULTANT SURFACE GRADIENT WILL BE PRETTY STRONG TODAY WITH CAA THROUGH THE DEPTH OF THE COLUMN. EXPECT WINDS 10-15 MPH WITH GUSTS BETWEEN 20-25...NOT QUITE ENOUGH FOR AN ADVISORY BUT CERTAINLY BREEZY. HIGHS TODAY WILL BE SEVERAL DEGREES COOLER THAN YESTERDAY...WITH SOME AREAS IN NORTH GEORGIA NOT GETTING OUT OF THE 50S. WITH THE STRONG NORTHWEST WINDS SHOULD SEE A BIT OF A DRYING AND DOWNSLOPING COMPONENT IN THE AREAS AROUND ATHENS AND GAINESVILLE SO TEMPS THERE WILL BE SLIGHTLY WARMER THAN ACROSS THE METRO AREA. LOWS TONIGHT SHOULD BE 8-10 DEGREES COOLER THAN WHAT WE WILL HAVE THIS MORNING. IT WILL BE A BIT OF A TIMING GAME BETWEEN WHEN THE GRADIENT SLACKENS ALLOWING THE WINDS TO DROP OFF TONIGHT VS HOW COLD THE TEMPS WILL GET. IN ANY CASE...WITH A LARGE PORTION OF THE AREA DROPPING INTO THE MID AND UPPER 30S TONIGHT AND WINDS DYING OFF TOWARD SUNRISE...EXPECT FROST FORMATION GENERALLY ACROSS THE NORTHERN 2/3 OF THE AREA...SO HAVE ISSUED A FROST ADVISORY FOR TONIGHT. DEEP CAA DROPS OFF SOME FOR THURSDAY WITH SURFACE HIGH PRESSURE SETTLING OVER THE AREA. STRONG NORTHWEST FLOW CONTINUES ALOFT AND A MAINLY-DRY SHORTWAVE WILL DIVE DOWN EARLY THURSDAY...INCREASING CLOUD COVER ACROSS NORTHERN ZONES SOMEWHAT...BUT OTHERWISE SKIES WILL BE CLEAR AND TEMPS CONTINUING SEVERAL DEGREES BELOW CLIMATOLOGICAL NORMALS. BEHIND THE SHORTWAVE AND REINFORCING DRY COLD FRONT WILL BE THE ENCROACHMENT OF ANOTHER...COLDER AIRMASS FOR THE EXTENDED. TDP .LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/... MAIN STORY IN THE LONG TERM REMAINS THE MINIMUM TEMPERATURES EXPECTED FRIDAY AND SATURDAY MORNINGS. A DRY COLD FRONT WILL MOVE THROUGH THE CWFA THURSDAY NIGHT INTO EARLY FRIDAY. ENOUGH MIXING SHOULD OCCUR TO KEEP WINDS UP AROUND 5 TO 6 KT. EVEN THOUGH SKIES MAY BE CLEAR OR MOSTLY CLEAR...THE WINDS SHOULD HELP KEEP TEMPS UP ENOUGH FOR FROST TO BE MORE PATCHY IN NATURE UP NORTH. FROST SHOULD BE MAINLY CONFINED TO SHELTERED AREAS. WITH THAT SAID...IF THE WINDS DO DECOUPLE NEAR DAWN...FROST MAY BECOME MORE WIDESPREAD. HIGH PRESSURE MOVES DIRECTLY OVERHEAD DURING THE DAY FRIDAY. WINDS SHOULD BE CALM/NEAR CALM AND SKIES SHOULD BE CLEAR OVERNIGHT. THIS WILL MAKE FOR OPTIMAL RADIATIONAL COOLING AND FROST FORMATION. SATURDAY MORNINGS LOW TEMPERATURES STILL RANGE FROM AROUND 30 IN THE NORTHERN MOUNTAINS TO MIDDLE 30S ACROSS MUCH OF CENTRAL GEORGIA. A FREEZE WARNING MAY HAVE TO BE ISSUED FOR PORTIONS OF NORTHERN GEORGIA...WITH ANOTHER FROST ADVISORY INTO CENTRAL GEORGIA. MODELS HAVE BEEN FAIRLY CONSISTENT WITH THE MINS FROM RUN TO RUN. TEMPERATURES WILL SLOWLY MODERATE DURING THE FIRST PART OF NEXT WEEK REACHING NEAR NORMAL VALUES AS HIGH PRESSURE SHIFTS OFFSHORE. A STRONG STORM SYSTEM MAY BRING SHOWERS AND THUNDERSTORMS TO GEORGIA LATE IN THE WEEK. KEEP TRACK OF THE LATEST FORECASTS...AS THE STORM SYSTEM COULD AFFECT PLANNED ACTIVITIES. NLISTEMAA && .FIRE WEATHER... RELATIVE HUMIDITIES WILL APPROACH CRITICAL LEVELS ACROSS CENTRAL GEORGIA THIS AFTERNOON WITH THE DRIER AIRMASS MOVING IN...WITH WINDS ALSO NEARLY APPROACHING CRITICAL LEVELS. HOWEVER FUEL MOISTURES REMAIN TOO HIGH IN ALL BUT EXTREME NORTHWEST ZONES...SO AT LEAST FOR TODAY NO CRITICAL FIRE WEATHER CONDITIONS ANTICIPATED. SIMILAR STORY WITH RELATIVE HUMIDITY FOR THURSDAY BUT WITHOUT WINDS...BUT WILL HAVE TO SEE HOW FUELS RESPOND TO THE DRYING TODAY. SO FOR NOW NO CRITICAL CONDITIONS EXPECTED. TDP && .AVIATION... 06Z UPDATE... VFR THROUGH THE PERIOD WITH THE EXCEPTION OF MVFR FOG AT AHN. CANNOT RULE OUT BRIEF LIFR CONDITIONS THERE AS WELL. WINDS NW THROUGH THE PERIOD...PICKING UP BY LATE MORNING AND GUSTING THROUGH THE AFTERNOON TO AROUND 25 KT...SLIGHTLY HIGHER AT ATL. GUSTINESS WILL DROP OFF AFTER 00Z. //ATL CONFIDENCE...06Z UPDATE... HIGH ON ALL ELEMENTS. TDP && .PRELIMINARY POINT TEMPS/POPS... ATHENS 65 37 65 41 / 0 0 5 0 ATLANTA 62 40 64 42 / 0 0 5 0 BLAIRSVILLE 57 33 58 33 / 0 0 5 0 CARTERSVILLE 62 36 62 37 / 0 0 5 0 COLUMBUS 70 43 70 46 / 0 0 0 0 GAINESVILLE 63 39 62 39 / 0 0 5 0 MACON 71 38 70 44 / 0 0 5 0 ROME 61 36 63 37 / 0 0 5 0 PEACHTREE CITY 65 36 65 40 / 0 0 5 0 VIDALIA 73 44 71 47 / 0 0 0 0 && .FFC WATCHES/WARNINGS/ADVISORIES... FROST ADVISORY FROM 2 AM TO 9 AM EDT THURSDAY FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...BARTOW...BUTTS...CARROLL... CATOOSA...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB... COWETA...DADE...DAWSON...DEKALB...DOUGLAS...FANNIN...FAYETTE... FLOYD...FORSYTH...GILMER...GORDON...GREENE...GWINNETT...HALL... HANCOCK...HARALSON...HEARD...HENRY...JACKSON...JASPER...JONES... LAMAR...LUMPKIN...MADISON...MERIWETHER...MONROE...MORGAN... MURRAY...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE... PAULDING...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...SOUTH FULTON...SPALDING...TALIAFERRO...TOWNS...TROUP...UNION... WALKER...WALTON...WARREN...WHITE...WHITFIELD...WILKES. && SHORT TERM/AVITION/FIRE WEATHER...TDP LONG TERM....NLISTEMAA A
Hazardous weather outlook, Oct 22, 4:52 AM EDT, 22 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 452 AM EDT TUE OCT 22 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-231200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 452 AM EDT TUE OCT 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... A COLDER AND DRIER AIRMASS WILL SETTLE OVER MUCH OF GEORGIA FOR THE LATTER HALF OF THE WEEK INTO THE EARLY WEEKEND. PATCHY FROST IS POSSIBLE MAINLY ACROSS THE NORTH THURSDAY AND FRIDAY MORNINGS. A REINFORCING COLD FRONT WILL MOVE THROUGH THE AREA ON FRIDAY CONTINUING THE COOLER THAN NORMAL TEMPERATURES. SATURDAY MORNING SHOULD BE COLDEST...WITH LOWER TO MIDDLE 30S EXPECTED ACROSS NORTH AND MUCH OF CENTRAL GEORGIA. PATCHY FROST WILL BE LIKELY WHERE TEMPERATURES IN THE MIDDLE 30S ARE FORECAST. A FEW SPOTS IN THE NORTH COULD SEE TEMPERATURES AT OR SLIGHTLY BELOW 32 DEGREES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.
Nearby
Frost Advisories in Georgia, 2013Every frost advisory in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.